Sh:688

Bib entry
@article{Sh:688,
 author = {Goldstern, Martin and Shelah, Saharon},
 title = {{There are no infinite order polynomially complete lattices, after all}},
 journal = {Algebra Universalis},
 fjournal = {Algebra Universalis},
 volume = {42},
 number = {1-2},
 year = {1999},
 pages = {49--57},
 issn = {0002-5240},
 doi = {10.1007/s000120050122},
 mrclass = {03E25 (03E55 06A07 08A40)},
 mrnumber = {1736340},
 mrreviewer = {Yehuda Rav},
 doi = {10.1007/s000120050122},
 note = {\href{https://arxiv.org/abs/math/9810050}{arXiv: math/9810050}},
 arxiv_number = {math/9810050}
}